# SDR UALA2012092405383

- Difficulty date: September 22, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 65,570 hours, 24,135 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT APPROX 12" BELOW & IN LINE WITH FWD EDGE MID LAV SER PANEL REF INBOUND CF9032.  REPAIR FUSELAGE SKIN AT STA 700 STR 23L & 24L IAW ECRA 5331-01636.  THE FUSELAGE SKIN REPAIR INSTALLED BETWEEN BS 695- 705 & STR 21L-25L.
